# SDR N6WA2025050905

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10097
- Aircraft time: 44,750 hours, 35,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670318221S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK UP SILL CORRODED AT FS310.00-FS333.00 AT STGR21L.  REMOVED AND REPLACED BACK UP SILL AT FS310.00-FS333.00 AT STGR21L IAW CRJ SRM 51-42-06
